sugarglider's blog

Weirdness

Submitted by sugarglider on Sat, 2012-09-08 04:53

Hello all,

Apologies for not posting regarding my progress with the CAP.

I've been on CAP for around 15 months(?). I have been totally haphazard and disorganised when it comes to recording dates etc. When people post about the number of pulses they have done I realise that I have no idea how many I have done! 5 or 6 I think? The whole year has been a bit of a fog. I guess I have been too 'scattered' to post. Suffice to say it's been a rollercoaster ride. But the fact that I am still hanging in here is testament to the fact that I'm still convinced that my illness is at least partly due to a chronic infection and even with my natural scepticism I still think that something good is going on with me even amongst all the bad.

All over the shop!

Submitted by sugarglider on Fri, 2012-02-10 21:51

Finally got around to making a signature for my posts. I really am the most undisciplined person. I couldn't remember when exactly I started CAP so I'm making a guesstimate. I'm the kind of person who can't make lists, use diaries, or put anything in straight lines. Order stresses me out! LOL.

I'm off the mino and going onto doxy. Whilst waiting for my scripts for doxy to arrive I am doing a tini pulse (I'm still taking roxy). I don't know if this is a good idea or not, but so far it's been pretty cruisey. I guess this is because I'm only taking roxi with it. Is this a waste of time? I don't know. I have been pretty sloppy with supplements too. B6, fish oil, evening primrose oil, Vit C, Milk Thistle. NAC sends me off the deep end, and Vit D seems to as well!

Frozen into inaction

Submitted by sugarglider on Wed, 2012-02-08 17:56

This is a very confusing and bewildering treatment. I am having all sorts of problems and have now stopped taking mino. I'm very close to packing it in. I have been off mino for a week now and my headache and heartbeat noise/sense in the back of my head has diminished, but not gone completely. I was scared that I was developing pseudotumor cerebri. I don't really know where to go from here. I am finding it is so hard to know what drug is doing what and whether the myriad reactions are MS exacerbations, side-effects of the drugs, a return of nerve function, or caused by some other problem altogether.

I have a family history of migraine and stroke which makes anything weird going on in my head even scarier.

Quality of life

Submitted by sugarglider on Fri, 2011-10-21 19:26

I go to bed feeling terrible and wake up the same. I don't know how long I can cope with this poor quality of life. I'm just going through the motions for the sake of my son.

I am in constant pain. My arms ache, my face aches, I can feel my pulse throbbing in the back of my head. I am severely depressed. I have no social life, no interest in anything.

I'm pretty sure that cpn or some other bacteria is causing my "MS" and the other problems that have been plaguing me for years (joint pain, rashes, hypertension, IBS). The reaction I am having to this treatment is so strong. But I feel like at the moment the antibiotics are simply stirring the problem up. I'm not getting any improvements.

Don't forget the turmeric!

Submitted by sugarglider on Tue, 2011-10-04 19:52

Just a quick update. I was feeling pretty terrible earlier this week. Now I feel great! I think my flare-up of symptoms is the antibiotics doing their thang! The accompanying inflammation is what causes my reactions. I ran out of tumeric (curcumin) some time ago and forgot to replace it. This stuff is a wonderful anti-inflammatory.

Still have a lot of reactions in my ears/sinuses. I think I must have been hearing everything through a cottonwool-like muffle for years.

This is a nasty, stealthy bug, I have a sneaking admiration for it's clerverness. I even think it messes with our minds.

For those of you who are familiar with Dr Who, my catchphrase is now "EXTERMINATE EXTERMINATE EXTERMINATE"

Flare ups?

Submitted by sugarglider on Mon, 2011-10-03 03:38

I am now about 4-5 months into treatment with 200mg mino, 300mg roxi per day. I had a rough time of it early on and am still not pulsing. I'm not taking nac either as it makes me feel like sticking my head in the oven (even though it's electric).

I was just beginning to feel good, more energy, tolerating the antibiotics better, then wham, I'm back where I started.

Facial tingling, jaw/ear/neck pain, headaches, joint pains, neuropathy in arms and hands, stomach problems, strange sharp tingling pains in my fingernail beds even my teeth hurt! I'm at a loss to know why it has all flared up again.

I was about to try my first pulse and try to wean myself onto nac. Now I don't know what to do.

Ephemeral fragrances

Submitted by sugarglider on Wed, 2011-09-07 03:13

Some of the improvements I am feeling are so subtle. I can feel fabric against my legs. These things disappeared a long time ago and my brain had adjusted to the loss so as not to notice them anymore.

Some of the improvements are strong but fleeting. On a number of occasions of late my sense of smell has re-awakened momentarily, in full acuity. What an unconscious emotional power our sense of smell has. It is spring here, the flowers smell beautiful.

A woman's prerogative...

Submitted by sugarglider on Wed, 2011-08-24 06:20

I started a blog a while ago then deleted the whole thing!

But after some kind words from an articulate bug I am re-starting my blog :\

I am a little scared by the lack of positive stories on here, and the number of people who are still on an antibiotic protocol years after starting.

Am I clutching at straws?

Since starting antibiotics I have had glimpses of hope that I am not sure are real, and a lot of negative reactions that are really scary. 

I can't really write at the moment, my head is not in the right place.